MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT BIAS FLOW BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD INFANT BIAS FLOW BREATHING CIRCUIT; BTT
Model Number RT125
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china, that the rt125 infant bias flow breathing circuit was found broken after 10 minutes of use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china, via a fisher and paykel healthcare (f&p) field representative, that the rt125 infant bias flow breathing circuit was found broken after 10 minutes of use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: method: the complaint rt125 infant bias flow breathing circuit was returned to fisher & paykel healthcare (f&p) in new zealand for investigation, where it was visually inspected.Results: visual inspection of the returned rt125 infant bias flow breathing circuit revealed signs of use and multiple small holes were found in the inspiratory limb.Conclusion: we were unable to determine what may have caused the reported event.All rt125 infant bias flow breathing circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt125 infant bias flow breathing circuit state the following: "check all connections are tight before use."."perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient."."ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient."."visually inspect breathing sets for damage before use and replace if damaged.".

Brand Name
INFANT BIAS FLOW BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key16740533
Report Number9611451-2023-00320
Device Sequence Number15108992
Product Code BTT
UDI-Device Identifier09420012431141
UDI-Public(01)09420012431141(10)2102169857(11)220509
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT125
Device Catalogue NumberRT125
Device Lot Number2102169857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown